On big pieces approximations of parabolic hypersurfaces
Keywords:
Parabolic Lipschitz graph, parabolic uniform rectifiability, big pieces, parabolic measure, caloric measureAbstract
LetHow to Cite
Bortz, S., Hoffman, J., Hofmann, S., Luna-Garcia, J. L., & Nyström, K. (2022). On big pieces approximations of parabolic hypersurfaces. Annales Fennici Mathematici, 47(1), 533–571. https://doi.org/10.54330/afm.115417
Copyright (c) 2021 Annales Fennici Mathematici

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.